# SDR FDEA201701060068

- Difficulty date: January 6, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 40,989 hours, 21,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A5397826720890
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO C67 FLOOR SUPPORT RT SIDE AT SPLICE HAS CORROSION, BROKEN NUT PLATES AND MISSING RIVETS. REMOVED CORROSION ON CROSSBEAM FOUND POSSIBLE CRACK REQUIRE NDT, HFEC AREA. FOUND CRACK APPROX 3" LONG IAW NTM 51-10-082 T85900. REMOVED SPLICE AND CROSSBEAM IAW SRM 51-40-21, RECEIVED NEW CROSSBEAM. LOCATED & DRILLED IAW SRM 51-40-44, INSTALLED CROSSBEAM & SPLICE IAW SRM   51-40-21, TOPCOAT IAW SRM 51-23-10. CAT "A" MAJOR REPAIR
